Journal article icon

Journal article

DYNAMICS OF Q-STATE POTTS MODELS AT THE PERCOLATION-THRESHOLD

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0022-3719/19/34/002

Authors


STINCHCOMBE, R More by this author
Journal:
JOURNAL OF PHYSICS C-SOLID STATE PHYSICS
Volume:
19
Issue:
34
Pages:
L805-L809
Publication date:
1986-12-10
DOI:
ISSN:
0022-3719
URN:
uuid:21c548a8-4088-4ad5-84c5-e4a2c7ee966e
Source identifiers:
15925
Local pid:
pubs:15925

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP